# SDR DALA2015051503299

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A DENT ON UPPER SKIN, FRAME 85+18 LT SIDE ON TAIL.  PERFORMED PERMANENT REPAIR ON UPPER SKIN IAW PRI 535335-14, REV O,1 AND 2 AND ER/A 535335-14.
